# SDR UPS02239944

- Difficulty date: November 19, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Aircraft: N905UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18947
- Aircraft time: 43,653 hours, 43,468 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Panel
- Part number: NPN
- Part serial: NSN
- Condition: Cracked
- Location: Nose Wheel Well.
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CRACK ON NLG WHEEL WELL PRESSURE WEB @ BS 243.6 LHS 4" AFT FROM FWD PRESSURE PANEL.     DAMAGED AREA CUT OUT IAW SRM 51-40-02 FIG1, HFEC AROUND CUTOUT NDF, REPAIR CARRIED OUT IAW SRM 51-40-02 FIG 1
